# SDR P5CA2010041801633

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 40,914 hours, 6,709 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roller
- Condition: Damaged
- Location: Fo Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT, LEFT FORWARD TRACK ROLLER ASSEMBLY DAMAGED.  ACCOMPLISHED ENGINEERING ORDER 4425A155, WITH FAA 8110-3 DATED 25 APR 2010 PART 1, TIME-LIMITED REPAIR TO INSTALL TEMP BOLT.  DVI REQUIRED AT EVERY FLIGHT CYCLE AND PERMANENT REPAIR PRIOR TO 10 FLIGHT CYCLES AFTER PART 1 IS DONE.
